# SDR 9624999933

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED NOSE GEAR LOCK SWITCH ACTUATING BOLT.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
